# SDR UALA2009121603889

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 64,863 hours, 24,579 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING FROM SEAT ROW 9 TO ROW 14 INOP.   FOUND EMERGENCY LIGHT STRIP POWER FEEDER DISCONNECTED.  REPLACED DAMAGED LIGHT STRIP CHKS GOOD.
